Bounded gaps between primes: Difference between revisions

From Polymath Wiki
Jump to navigationJump to search
Line 15: Line 15:


* [http://mathoverflow.net/questions/131185/philosophy-behind-yitang-zhangs-work-on-the-twin-primes-conjecture Philosophy behind Yitang Zhang’s work on the Twin Primes Conjecture], 20 May 2013.
* [http://mathoverflow.net/questions/131185/philosophy-behind-yitang-zhangs-work-on-the-twin-primes-conjecture Philosophy behind Yitang Zhang’s work on the Twin Primes Conjecture], 20 May 2013.
* [http://mathoverflow.net/questions/131825/a-technical-question-related-to-zhangs-result-of-bounded-prime-gaps A technical question related to Zhang’s result of bounded prime gaps], 25 May 2013.
* [http://mathoverflow.net/questions/132452/how-does-yitang-zhang-use-cauchys-inequality-and-theorem-2-to-obtain-the-error How does Yitang Zhang use Cauchy’s inequality and Theorem 2 to obtain the error term coming from the <math>S_2</math> sum], 31 May 2013.
* [http://mathoverflow.net/questions/132632/tightening-zhangs-bound-closed Tightening Zhang’s bound (closed)], 3 June 2013.
* [http://mathoverflow.net/questions/132632/tightening-zhangs-bound-closed Tightening Zhang’s bound (closed)], 3 June 2013.
** [http://meta.mathoverflow.net/discussion/1605/tightening-zhangs-bound/ Metathread for this post]
* [http://mathoverflow.net/questions/132731/does-zhangs-theorem-generalize-to-3-or-more-primes-in-an-interval-of-fixed-len Does Zhang’s theorem generalize to 3 or more primes in an interval of fixed length?], 3 June 2013.
* [http://mathoverflow.net/questions/132731/does-zhangs-theorem-generalize-to-3-or-more-primes-in-an-interval-of-fixed-len Does Zhang’s theorem generalize to 3 or more primes in an interval of fixed length?], 3 June 2013.



Revision as of 09:42, 4 June 2013

Polymath threads

Other relevant blog posts

MathOverflow

Recent papers and notes

Bibliography

  • [GPY2009] Goldston, Daniel A.; Pintz, János; Yıldırım, Cem Y. Primes in tuples. I. Ann. of Math. (2) 170 (2009), no. 2, 819–862. arXiv
  • [MP2008] Motohashi, Yoichi; Pintz, János A smoothed GPY sieve. Bull. Lond. Math. Soc. 40 (2008), no. 2, 298–310.